MathSciNet Relay Station
MathSciNet bibliographic data
MR512213 32F20 (35H05 35N15)
Kohn, J. J. Subellipticity of the $\bar \partial $-Neumann problem on pseudo-convex domains: sufficient conditions. Acta Math. 142 (1979), no. 1-2, 79–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement